# SDR SWAA2024102244176

- Difficulty date: October 1, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT FWD CABIN BS328 RBL54 WL208. MARKED<[01] TASK COMPLETE;[02] REMOVED CORROSION ON FLOOR BEAM AT FWD CABIN BS328 RBL54 WL208 AND REWORKED AREA PER EA 24-153-02703.;[03] TASK C/W
